RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khovailo, Vladimir Vasil'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:270
Abstract pages:1165
Full texts:253
References:70
E-mail:

http://www.mathnet.ru/eng/person44896
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. V. D. Buchel'nikov, A. N. Vasiliev, V. V. Koledov, S. V. Taskaev, V. V. Khovailo, V. G. Shavrov, “Magnetic shape-memory alloys: phase transitions and functional properties”, UFN, 176:8 (2006),  900–906  mathnet; Phys. Usp., 49:8 (2006), 871–877  scopus
2003
2. A. N. Vasiliev, V. D. Buchel'nikov, T. Takagi, V. V. Khovailo, E. I. Estrin, “Shape memory ferromagnets”, UFN, 173:6 (2003),  577–608  mathnet; Phys. Usp., 46:6 (2003), 559–588  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019